Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 497828, 7 pages
http://dx.doi.org/10.1155/2011/497828
Research Article

Integrability of the Bakirov System: A Zero-Curvature Representation

Institute of Physics, National Academy of Sciences, 220072 Minsk, Belarus

Received 20 December 2010; Accepted 2 March 2011

Academic Editor: Pei Yuan Wu

Copyright © 2011 Sergei Sakovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergei Sakovich, “Integrability of the Bakirov System: A Zero-Curvature Representation,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 497828, 7 pages, 2011. https://doi.org/10.1155/2011/497828.